# SDR SWIA2023011367109

- Difficulty date: August 27, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 46,822 hours, 31,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1015 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1015.00 TORN AND DEFORMED  AT THE INTERSECTION OF FRAME BS 1015, S18L.  REMOVED DAMAGED FRAME.  NEW FRAME SEGMENT PN MM670-36123-003 LOCATED, DRILLED, AND INSTALLED IAW SRM TASK 51-40-11-001-001, 51-42-06-001-001 AND REO 670-53-61-2096, REV C.  ORIG SUBMISSION DATE: 1/13/2023
